# SDR SWAA2024080923909

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,564 hours, 39,714 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Element
- Condition: Arced
- Location: Lt Sliding Wndow
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT SIDE SLIDING WINDOW HEATING ELEMENT ARC-ED. LASTED A FEW SECONDS WITH A STRONG SMELL. TURNED WINDOW HEAT OFF; NO CBS POPPED.<[01] REPLACED LT. NO. 2 OPENABLE WINDOW IAW AMM 56-12-11 AND MT 756-12-02. REPLACED LT. SIDE WHCU BECAUSE OF ARCING WHICH OCCURRED IAW AMM 30-41-11.
